Alert archive / Mississippi / Flash Flood Warnings in 2018

Flash Flood Warning 25, NWS Memphis, TN

April 14, 20188 counties in Mississippi; Phillips County, Arkansas

NWS Memphis, TN issued this flash flood warning at Apr 14, 2018, 4:27 AM CDT for 8 counties in Mississippi; Phillips County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2018, 4:27 AM CDT (09:27 UTC)
Expired
Apr 14, 2018, 7:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Phillips County, AR, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS

The radar

The Memphis radar (KNQA), 142 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 449 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
449 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
3.4
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

151 
WGUS54 KMEG 140927
FFWMEG
ARC107-MSC027-033-107-119-135-137-143-161-141230-
/O.NEW.KMEG.FF.W.0025.180414T0927Z-180414T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Memphis TN
427 AM CDT SAT APR 14 2018

The National Weather Service in Memphis has issued a

* Flash Flood Warning for...
  Southeastern Phillips County in eastern Arkansas...
  South central DeSoto County in northwestern Mississippi...
  Northwestern Yalobusha County in northwestern Mississippi...
  Coahoma County in northwestern Mississippi...
  Southeastern Tunica County in northwestern Mississippi...
  Tate County in northwestern Mississippi...
  Northern Tallahatchie County in northwestern Mississippi...
  Quitman County in northwestern Mississippi...
  Panola County in northwestern Mississippi...

* Until 730 AM CDT

* At 426 AM CDT...Doppler Radar estimates 1 to 3 inches of rain has
  occurred over the past 2 hours. Showers and thunderstorms will
  produce an additional 1 to 3 inches of rain over the next 3 hours.

* Some locations that will experience flooding include...
  Clarksdale, Senatobia, Batesville, Charleston, George Payne State
  Park, John W Kyle State Park, Tutwiler, Marks, Sardis, Coldwater,
  Lambert, Jonestown, Como, Friars Point, Crenshaw, Crowder, Webb,
  Sledge, Sumner and Pope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3382 9045 3398 9045 3399 9066 3412 9066
      3412 9105 3477 9002 3477 8974 3418 8973
      3381 9044

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 14, 12:05 AM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Apr 14, 12:05 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1205 AM CDT Sat Apr 14 2018

.UPDATE...Aviation Discussion.

.PREV DISCUSSION... /issued 1021 PM CDT Fri Apr 13 2018/

Clouds are increasing over western sections of the forecast area
with mostly clear skies elsewhere. Temperatures are on the warm
side with readings mainly in the low to mid 70s. The leading edge
of showers and thunderstorms is just about to move into the
forecast area. New tornado watch has just been issued which will
expire at 6 AM CDT. Wind advisory has just expired as well.

ARS

PREV DISCUSSION... /issued 352 PM CDT Fri Apr 13 2018/

A powerful upper level low pressure system over the front range of
the Rockies will move east into the Middle Mississippi Valley by
Sunday. Surface low pressure over southeast Nebraska will continue
to occlude as new surface low pressure forms over northern
Missouri and moves east through tonight. A strong initial shortwave
will accelerate through the base of the upper trough and lift
northeast later tonight. Showers and thunderstorms have developed
this afternoon over eastern Oklahoma into Arkansas in response to
this shortwave impinging upon the area. Thunderstorm activity will
continue to intensify through this evening as mid level height
falls overspread the region and erode away a stout capping
inversion noted from the 18z LZK sounding. Atmospheric parameters
look favorable for severe thunderstorms this evening along and
west of the Mississippi River, with MLCAPE already between
500-1000 j/kg across eastern Arkansas into the Missouri Bootheel.
In addition, a low level jet will overspread the region and
intensify to in excess of 60 kts this evening. This will help to
advect middle to upper 60s dewpoints into western portions of the
region, helping to maintain the available instability. Strong deep
layer shear will combine with the available instability to
support robust updrafts and severe weather potential. Storms to
the west should consolidate into a QLCS which will move into
western sections by late evening. This line of storms will bring a
threat for damaging winds, isolated tornadoes, and heavy
rainfall. As the initial shortwave lifts out to the northeast late
tonight the line of storms should begin to slow and potentially
even stall out across the Mid South. This may ramp up our threat
for flash flooding as we get later into tonight. Several inches of
rainfall will be possible where the line slows and potentially
stalls. A flash flood watch remains in effect for western areas
tonight and much of the Mid South on Saturday.

Showers and thunderstorm activity will continue into Saturday with
a continued threat for heavy rain and flash flooding. The flash
flood watch will continue for eastern areas into Saturday evening.
The potential for severe weather becomes more conditional on
Saturday. There are varying model solutions and the overall threat
will hinge on how far southeast a convective outflow from
tonight's storms makes it. Locations to the east and south of this
boundary will have the greatest threat for severe storms Saturday
afternoon. At this time, it appears that this evenings storms will
stall across west Tennessee into northwest Mississippi into
Saturday morning with the outflow extending to areas just ahead of
the stalled storm complex. The atmosphere will likely destabilize
ahead of the outflow, most likely across northeast Mississippi and
potentially into portions of west Tennessee as a secondary
shortwave rotates across the Lower Mississippi Valley. This second
wave will act on a moist and warming airmass, characterized by
dewpoints in the middle to upper 60s and temperatures into the
middle 70s. This should result in MLCAPE values between 1000-1500
j/kg along with steepening lapse rates. In addition, strong deep
layer shear and 0-1 km helicity values in excess of 200 m2/s2 will
support all modes of severe weather. The threat for damaging
winds, large hail, and a few tornadoes will be possible,
especially across northeast Mississippi, on Saturday afternoon.
This severe weather threat will again be dependent upon the
eastward progression of a convective outflow from Friday night
storms. If the outflow clears the area tomorrow before storms can
develop, the severe weather threat would be east. It appears that
this is not likely to occur and that at least some parts of our
eastern forecast area will be under a severe weather threat. All
storms should exit the area by Saturday evening, but will likely
drop another round of heavy rainfall across the area with several
inches of rain possible.

Surface high pressure will build back over the Mid South later
Saturday night and remain over the region into the first part of
next week. Convective cloud cover associated with the departing
upper low on Sunday will keep skies mostly cloudy. Temperatures
will also be much cooler Sunday with highs again up to 20 degrees
below seasonal normals. Clear and calm conditions are expected
Sunday night into Monday morning which may result in another
widespread frost over the region.

High pressure will shift east on Monday with return southerly flow
allowing temperatures to warm back to near seasonal normals. Dry
and warm conditions will continue into next Tuesday.

Another weak frontal system will move through the area Wednesday
of next week with a slight chance for showers. Slightly cooler
temperatures will follow for Thursday, but with a quick warmup for
the end of next week and into next weekend along with continue dry
weather.

JLH

&&

.AVIATION...06z TAFs

Expect numerous amendments as rounds of showers and thunderstorms
develop and track across the Midsouth. Cigs and vis will be highly
variable through the night.

A round of showers and thunderstorms are moving across Northwest
Arkansas resulting in MVFR VIS and locally gusty wind. These
storms will move off to the North as another line of steadier
showers and thunderstorms approach from the West. Best guess at
timing on the next line of potentially strong to severe
thunderstorms has storms arriving on station at MEM 6-7Z, MKL
around 8Z and TUP by 10Z. Brief IFR or LIFR vis is possible along
with brief gusty wind in excess of 30kt. Decided to TEMPO on
station thunderstorms with MVFR VIS at JBR MEM and MKL tonight
prior to sunrise. Winds will remain strong from the South...veering
Southwest with time. Sustained speeds around 15kt with gusts to
30 kt should prevail. LLWS is also expected as a 50+kt LLJ shifts
across the region and strengthens.

Showers and thunderstorms should come to an end before sunrise at
JBR, around sunrise at MEM and MKL but linger much of tomorrow at
TUP. Showers will linger at TUP through the day. Improving
conditions are expected at all sites bu 00z tomorrow evening,
although some low clouds may linger at TUP.

30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through this afternoon for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

MO...Flash Flood Watch through this afternoon for Dunklin-Pemiscot.

MS...Flash Flood Watch through this afternoon for Coahoma-DeSoto-
     Quitman-Tunica.

     Flash Flood Watch from 7 AM CDT this morning through this
     evening for Alcorn-Benton MS-Calhoun-Chickasaw-Itawamba-
     Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
     Tallahatchie-Tate-Tippah-Tishomingo-Union-Yalobusha.

TN...Flash Flood Watch through this afternoon for Dyer-Lake-
     Lauderdale-Obion-Shelby-Tipton.

     Flash Flood Watch from 7 AM CDT this morning through this
     evening for Benton TN-Carroll-Chester-Crockett-Decatur-
     Fayette-Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-
     Madison-McNairy-Weakley.

&&
Hazardous weather outlook, Apr 14, 3:50 AM CDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
350 AM CDT Sat Apr 14 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151100-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
350 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Enhanced Risk of severe thunderstorms over northeast
Mississippi through this afternoon.

There is a Slight Risk of severe thunderstorms over north central
Mississippi and southwest Tennessee this morning.

Primary threats today include flash flooding and damaging winds.
There is a secondary threat of tornadoes over north Mississippi.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this afternoon.

PWB

In the hours before

Local storm report, Apr 13, 11:37 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     TSTM WND GST     JONESBORO               35.82N 90.69W
04/13/2018  M58 MPH          CRAIGHEAD          AR   ASOS

            58 MPH WIND GUST MEASURED AT JBR.

&&

WLC
Special weather statement, Apr 14, 1:46 AM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 AM CDT SAT APR 14 2018

ARZ049-058-MSZ007-140730-
Phillips AR-Lee AR-Tunica MS-
146 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 AM CDT
FOR...

Northern Phillips County in eastern Arkansas...
Central Lee County in eastern Arkansas...
West central Tunica County in northwestern Mississippi...

At 146 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Watkins Corner, or 7 miles southwest of Marvell,
moving northeast at 45 mph.

Dangerous cloud to ground lightning is also possible with this
thunderstorm.

People in northern Phillips...central Lee and west central Tunica
Counties should monitor this storm closely.

LAT...LON 3462 9105 3491 9075 3491 9068 3460 9038
      3434 9100 3447 9100 3447 9105
TIME...MOT...LOC 0646Z 240DEG 49KT 3449 9102
Special weather statement, Apr 14, 2:02 AM CDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Memphis TN
202 AM CDT SAT APR 14 2018

MSZ001-007-008-140745-
Tunica MS-DeSoto MS-Tate MS-
202 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 AM CDT
FOR...

Northern Tunica County in northwestern Mississippi...
DeSoto County in northeastern Mississippi...
Northwestern Tate County in northwestern Mississippi...

At 202 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near North Tunica, or 14 miles northeast of St Francis
National Park, moving northeast at 45 mph.

Dangerous cloud to ground lightning is also possible with this
thunderstorm.

People in northern Tunica...DeSoto and northwestern Tate Counties
should monitor this storm closely.

LAT...LON 3480 9054 3480 9053 3477 9050 3474 9051
      3473 9049 3474 9045 3489 9048 3489 9044
      3483 9041 3486 9035 3484 9031 3487 9031
      3491 9025 3495 9025 3499 9030 3499 8995
      3482 8972 3460 9041 3478 9055
TIME...MOT...LOC 0702Z 240DEG 49KT 3473 9044
Special weather statement, Apr 14, 2:26 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Memphis TN
226 AM CDT SAT APR 14 2018

TNZ088-089-140815-
Fayette TN-Shelby TN-
226 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 AM CDT
FOR...

Northern Fayette County in southwestern Tennessee...
Shelby County in southwestern Tennessee...

At 225 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Whitehaven, or over Southaven, moving northeast at
45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northern Fayette and Shelby Counties should monitor this
storm closely.

LAT...LON 3503 9025 3503 9021 3508 9018 3513 9013
      3512 9008 3514 9006 3516 9009 3539 8980
      3538 8978 3541 8977 3541 8970 3539 8970
      3539 8965 3537 8964 3539 8960 3525 8925
      3500 8992 3500 9029
TIME...MOT...LOC 0725Z 240DEG 48KT 3500 9003
Special weather statement, Apr 14, 2:38 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Memphis TN
238 AM CDT SAT APR 14 2018

ARZ049-058-MSZ007-010-011-140830-
Phillips AR-Lee AR-Tunica MS-Coahoma MS-Quitman MS-
238 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 330 AM CDT
FOR...

Phillips County in eastern Arkansas...
Southeastern Lee County in eastern Arkansas...
Southern Tunica County in northwestern Mississippi...
Central Coahoma County in northwestern Mississippi...
Northwestern Quitman County in northwestern Mississippi...

At 238 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near White River National Wildlife Refuge, moving
northeast at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Phillips...southeastern Lee...southern Tunica...central
Coahoma and northwestern Quitman Counties should monitor this storm
closely.

LAT...LON 3414 9108 3419 9109 3420 9109 3420 9107
      3422 9106 3425 9108 3426 9106 3428 9108
      3430 9107 3429 9106 3434 9106 3434 9100
      3447 9100 3447 9105 3453 9105 3478 9053
      3448 9021 3412 9081 3412 9111 3413 9111
TIME...MOT...LOC 0738Z 240DEG 48KT 3425 9102
Special weather statement, Apr 14, 3:11 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Memphis TN
311 AM CDT SAT APR 14 2018

ARZ036-MSZ001-007-008-TNZ088-140900-
Crittenden AR-Tunica MS-DeSoto MS-Tate MS-Shelby TN-
311 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 AM CDT
FOR...

South central Crittenden County in eastern Arkansas...
Northeastern Tunica County in northwestern Mississippi...
Western DeSoto County in northeastern Mississippi...
Northwestern Tate County in northwestern Mississippi...
South central Shelby County in southwestern Tennessee...

At 310 AM CDT...a strong thunderstorm producing heavy rainnear Lake
Cormorant, or 13 miles southwest of Horn Lake, moving northeast at 55
mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in south central Crittenden...northeastern Tunica...western
DeSoto...northwestern Tate and south central Shelby Counties should
monitor this storm closely.

LAT...LON 3489 9044 3488 9043 3489 9041 3494 9041
      3513 8998 3500 8981 3468 9018 3486 9041
      3488 9041 3487 9043 3489 9046
TIME...MOT...LOC 0810Z 240DEG 49KT 3485 9024

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:02 AM CDTSpecial Weather StatementMEGDeSoto, Tunica43 min
Apr 14, 3:09 AM CDTFlash Flood WarningMEGCoahoma, Tate, Tunica3 hr
Apr 14, 3:11 AM CDTSpecial Weather StatementMEGDeSoto49 min
Apr 14, 4:14 AM CDTSevere Thunderstorm WarningMEGBenton, Marshall46 min
Apr 14, 4:46 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Union29 min
Apr 14, 4:54 AM CDTSevere Thunderstorm WarningMEGBenton, Tippah51 min
Apr 14, 5:08 AM CDTTornado WarningMEGBenton, Tippah, Union37 min
Apr 14, 5:17 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more43 min
Apr 14, 5:26 AM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah, Tishomingo64 min
Apr 14, 5:39 AM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Tishomingo, Union66 min
Apr 14, 5:44 AM CDTTornado WarningMEGAlcorn, Prentiss, Tippah18 min
Apr 14, 5:47 AM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo, Union58 min
Apr 14, 5:53 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha67 min
Apr 14, 6:28 AM CDTSevere Thunderstorm WarningMEGTishomingo32 min
Apr 14, 6:35 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union, Yalobusha6 hr
Apr 14, 6:39 AM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo51 min
Apr 14, 9:59 AM CDTSpecial Weather StatementMEGMonroe61 min
Apr 14, 10:20 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe4 hr
Apr 14, 11:00 AM CDTSpecial Weather StatementMEGMonroe30 min
Apr 13, 10:18 PM CDTSpecial Weather StatementMEGLawrence, Randolph42 min
Apr 13, 10:50 PM CDTSpecial Weather StatementMEGClay, Craighead, Greene, Lawrence, Randolph55 min
Apr 13, 10:57 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Lawrence, Poinsett48 min
Apr 13, 11:42 PM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi, Poinsett48 min
Apr 14, 1:46 AM CDTSpecial Weather StatementMEGLee, Phillips44 min
Apr 14, 2:38 AM CDTSpecial Weather StatementMEGPhillips52 min

Nearby

Flash Flood Warnings in Mississippi, 2018Flash Flood Warnings in Arkansas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.